# SDR SIMA20140528010

- Difficulty date: May 28, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 38,629 hours, 32,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941209
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED WIRES AT MULTIPLE LOCATIONS BETWEEN FRAME 18 - 20 & STRINGER 2R - 3R & BETWEEN FRAME 13 - 14 & STRINGER 4R - 5R.  REPAIRED WIRES W192-8035-20, W192-8036-20, W192-8559-20, W192-8560-20, W192-8584-22, W192-8593-20, W192-8627-20, W192-8628-22 & W192-8629-22, W192-8556-20, W192-8561-20, W192-8583-22 & W192-8630-22 IAW SWPM 20-21-00 STEP 8.
